Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

High cholesterol,severe nose bleeding

3 weeks ago my husband was diagnosed with high cholestrol, he changed his dies dramatically overnight and about a week ago started having severe nose bleeds that just seem to go on and on. Doc said its the change in diet that is causing it and nothing they can do - it is very embarrassing as it happens for no reason at all.
Asked On : Mon, 23 Apr 2012
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Nosebleeds commonly occur due to some trauma or in dry seasons due to drying of mucosa...
nose bleeds can occur due to certain medication ( blood thinning medicines n aspirin) .
It can also be caused due to hypertension.
it might just be change in weather or diet...
Most people who develop nose bleeding can handle the problem without the need of a physician.

1.Pinch the nose together between your thumb and index finger until the bleeding stop. compress for atleast 5min.
2.Lean forward slightly with the head tilted forward.
3.Apply ice (put it in a towel) to nose .

to prevent the nose from bleeding again

Do not blow your nose too hard or put anything into it.
Do not strain or bend down to lift anything heavy.
Do not smoke.

hope this helps...
take care
Answered: Thu, 3 May 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor